# SDR SIMA200407907

- Difficulty date: March 3, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION THE RIGHT INBOARD NACELLE OUTER SKIN PANEL WAS FOUND CHAFED BELOW SRM LIMITS AT THE FILLET FAIRING SEAL CONTRACT POINT.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB 340 SRM, 72LKS 3079 REV 42, CHAPTERS 54-10-10 FIG 207.  (M)
